# SDR NOCA2013100314

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N764
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,150 hours, 14,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL L/E WEB AT L/E WS 516 CRACKED INBD OF REPAIR ON UPPER FLANGE.  REPLACED INTERNAL L/E WEB AT W/S 516 IAW SRM 51-70-13 AND 51-40-02 PARA 4 AND PARA 7.
